Uniform bound for Hecke$L$-functions

Matti Jutila Department of Mathematics, University of Turku Yoichi Motohashi Department of Mathematics, Nihon University

TBD mathscidoc:1701.331961

Acta Mathematica, 195, (1), 61-115, 2004.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 272 downloads ] [ 0 comments ]
@inproceedings{matti2004uniform,
  title={Uniform bound for Hecke$L$-functions},
  author={Matti Jutila, and Yoichi Motohashi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347368264670},
  booktitle={Acta Mathematica},
  volume={195},
  number={1},
  pages={61-115},
  year={2004},
}
Matti Jutila, and Yoichi Motohashi. Uniform bound for Hecke$L$-functions. 2004. Vol. 195. In Acta Mathematica. pp.61-115. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347368264670.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved